Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 237, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 2, 2015, 7:46 PM CDT for 5 counties in Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 7:46 PM CDT (00:46 UTC)
- Expired
- Jul 2, 2015, 8:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 54 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 3:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2056 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
435
WUUS54 KTSA 030046
SVRTSA
OKC061-091-101-111-121-030115-
/O.NEW.KTSA.SV.W.0237.150703T0046Z-150703T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 815 PM CDT
* AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF HASKELL TO 2 MILES EAST OF COUNCIL
HILL TO 2 MILES NORTH OF WARNER...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...EUFAULA...STIGLER...CHECOTAH...HASKELL...WARNER...
PORUM...WEBBERS FALLS...WHITEFIELD...OKTAHA...BRAGGS...TAFT...
BOYNTON...COUNCIL HILL...RENTIESVILLE...STIDHAM...LAKE EUFAULA
STATE PARK...VIVIAN...BRIARTOWN AND GREENLEAF STATE PARK.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 249 AND
286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3586 9577 3586 9565 3584 9564 3579 9564
3576 9559 3579 9555 3579 9552 3580 9548
3567 9514 3516 9513 3520 9573 3559 9583
TIME...MOT...LOC 0046Z 002DEG 27KT 3581 9575 3555 9561 3552 9530
HAIL...0.75IN
WIND...60MPH
$$
691 follow-up statement
859
WWUS54 KTSA 030113
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT THU JUL 2 2015
OKC061-091-101-111-121-030122-
/O.EXP.KTSA.SV.W.0237.000000T0000Z-150703T0115Z/
HASKELL OK-PITTSBURG OK-MUSKOGEE OK-OKMULGEE OK-MCINTOSH OK-
813 PM CDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HASKELL...
NORTHEASTERN PITTSBURG...MUSKOGEE...NORTHEASTERN OKMULGEE AND
MCINTOSH COUNTIES WILL EXPIRE AT 815 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
UP TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EASTERN OKLAHOMA.
LAT...LON 3586 9577 3586 9565 3584 9564 3579 9564
3576 9559 3579 9555 3579 9552 3580 9548
3567 9514 3516 9513 3520 9573 3559 9583
TIME...MOT...LOC 0111Z 002DEG 27KT 3581 9575 3555 9561 3552 9530
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:52 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 2, 6:52 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 652 PM CDT THU JUL 2 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE COMMON ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT TONIGHT AS A FRONTAL BOUNDARY REMAINED NEARLY STATIONARY OVER THE REGION. IFR TO MVFR CONDITIONS WILL BE POSSIBLE WITHIN ANY THUNDERSTORM DEVELOPMENT. LATE TONIGHT INTO FRIDAY MORNING THE BETTER CHANCES OF PRECIP LOOKS TO BE OVER SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS...WITH PRECIP CHANCES SPREADING THROUGHOUT THE CWA DURING THE DAY FRIDAY. && .PREV DISCUSSION... /ISSUED 311 PM CDT THU JUL 2 2015/ DISCUSSION... A WEAK SURFACE BOUNDARY...PRIMARILY A WIND-SHIFT LINE...WAS NOTED ACROSS NE OK EXTENDING INTO WRN OK. SCATTERED CONVECTION CONTINUES TO BUBBLE ACROSS SRN KS INTO NRN OK...AND THIS ACTIVITY IS EXPECTED TO GRADUALLY INCREASE IN INTENSITY/COVERAGE AS IT ENCOUNTERS AN UNSTABLE ATMOSPHERE (SURFACE-BASED CAPES 3500-4000 J/KG) ACROSS NE OK INTO NW AR. THE HIGH INSTABILITY AND DEEP MOISTURE CONTENT SUGGESTS THAT A FEW STRONG DOWNBURSTS MAY OCCUR WITH CONVECTION ALONG/NEAR THE WEAK FRONT INTO THE EVENING HOURS...WITH THE ACTIVITY GRADUALLY SINKING SWD AND WEAKENING AFTER SUNSET. THE FOCUS FOR MORE CONCENTRATED CONVECTION SHOULD SHIFT A LITTLE FARTHER S INTO SE OK AND WRN AR FOR FRIDAY/FRIDAY NIGHT...WITH SOME INTENSIFICATION LIKELY INTO THE AFTERNOON AS ANOTHER UPPER WAVE SWINGS THROUGH IN THE NWLY FLOW ALOFT. A RETREATING SURFACE BOUNDARY ALONG WITH THE PERSISTENT NWLY FLOW WILL RESULT IN ADDITIONAL PERIODS OF SHOWERS/STORMS THE REMAINDER OF THE HOLIDAY WEEKEND. GIVEN THE HIGH FORECAST PRECIP-WATER VALUES (AROUND 2 INCHES)...AREAS OF LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING WILL BE AN ADDITIONAL CONCERN FOR THE NEXT SEVERAL DAYS. THERE MAY BE A BRIEF BREAK FROM THE PRECIPITATION LATER SUNDAY INTO MONDAY...ALTHOUGH LONG RANGE MODELS ARE IN GOOD AGREEMENT BRINGING ANOTHER WEAK FRONT AND INCREASING SHOWER/THUNDERSTORM CHANCES INTO THE AREA FOR TUESDAY/WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 88 69 89 / 60 60 50 30 FSM 74 86 70 88 / 70 70 60 40 MLC 73 84 69 87 / 70 60 60 50 BVO 68 87 66 89 / 50 50 40 20 FYV 69 83 64 84 / 60 70 50 30 BYV 68 81 64 83 / 60 60 50 30 MKO 71 84 69 87 / 60 70 50 30 MIO 68 86 67 89 / 40 60 40 20 F10 72 84 69 87 / 70 60 50 40 HHW 73 83 70 87 / 60 70 60 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...20
Hazardous weather outlook, Jul 2, 4:51 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT THU JUL 2 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
451 PM CDT THU JUL 2 2015
...SEVERE STORMS POSSIBLE INTO THE EVENING HOURS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
TO DEVELOP ALONG AND NEAR A WEAK FRONTAL BOUNDARY THAT STRETCHED
ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS. THE MAIN
SEVERE RISK WILL BE DAMAGING DOWNBURST WINDS. LOCALLY HEAVY RAINFALL
FROM THE STRONGEST STORMS WILL ALSO BE POSSIBLE AND MAY LEAD TO
FLASH FLOODING INTO THE OVERNIGHT HOURS.
THE THUNDERSTORMS ARE EXPECTED TO GRADUALLY SINK SOUTH DURING THE
EVENING HOURS...AND SLOWLY WEAKEN WITH THE LOSS OF DAYTIME HEATING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM FOR A LARGE
PART OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE CENTRAL PLAINS
FRIDAY INTO SATURDAY WILL CONTINUE THE THREAT FOR
THUNDERSTORMS...INCLUDING HEAVY RAINFALL...GENERALLY ALONG AND
SOUTH OF THE INTERSTATE 40 CORRIDOR.
ADDITIONALLY...LOCALIZED FLASH FLOODING WILL BE A THREAT THROUGH
THE WEEKEND...WITH PRECIPITABLE WATER VALUES RUNNING AROUND 2
INCHES. THE FLOODING THREAT WILL BE ENHANCED IN LOCATIONS WHERE
REPEATED ROUNDS OF THUNDERSTORMS HAVE OCCURED.
A WEAK UPPER RIDGE WILL BUILD OVER THE REGION ON MONDAY WHICH WILL
TEMPER THUNDERSTORM CHANCES SOME DURING THE DAY. ANOTHER UPPER
WAVE AND FRONTAL BOUNDARY APPROACHES MONDAY NIGHT INTO TUESDAY...
RESULTING IN DAILY THUNDERSTORM CHANCES FOR MUCH OF THE UPCOMING
WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 2, 5:48 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU JUL 2 2015
OKZ059-064-022330-
CREEK OK-PAWNEE OK-
548 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PAWNEE...
NORTHWESTERN CREEK AND SOUTHERN OSAGE COUNTIES UNTIL 630 PM CDT...
AT 548 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARAMEC...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OILTON...JENNINGS...HALLETT...TERLTON...MARAMEC AND SILVER CITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3636 9666 3633 9657 3632 9657 3630 9655
3630 9652 3631 9650 3629 9644 3628 9642
3627 9639 3624 9635 3603 9650 3611 9663
3616 9662 3616 9669 3621 9677
TIME...MOT...LOC 2248Z 300DEG 9KT 3625 9664
69Special weather statement, Jul 2, 6:18 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU JUL 2 2015
OKZ054-060-061-067-070-030000-
MUSKOGEE OK-TULSA OK-ROGERS OK-OSAGE OK-WAGONER OK-
618 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
TULSA...WESTERN WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN
OSAGE COUNTIES UNTIL 700 PM CDT...
AT 617 PM CDT...STRONG THUNDERSTORMS WERE SCATTERED ALONG A LINE
EXTENDING FROM TULSA TO 3 MILES NORTH OF ONETA TO 5 MILES EAST OF
COWETA TO 3 MILES NORTH OF TULLAHASSEE...AND MOVING EAST-SOUTHEAST
AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TULSA...BROKEN ARROW...MUSKOGEE...SAND SPRINGS...COWETA...CATOOSA...
INOLA...PORTER...TULLAHASSEE...TURLEY...ONETA AND REDBIRD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3623 9617 3627 9588 3603 9539 3598 9542
3576 9540 3578 9548 3595 9571 3607 9600
TIME...MOT...LOC 2317Z 269DEG 14KT 3621 9603 3607 9570 3598 9555 3588
9542Local storm report, Jul 2, 6:46 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 3 ENE TULSA 36.15N 95.87W
07/02/2015 TULSA OK NWS EMPLOYEE
SEVERAL LARGE TREE LIMBS DOWN.
&&
RJSLocal storm report, Jul 2, 7:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 1 S SILOAM SPRINGS 36.17N 94.54W
07/02/2015 BENTON AR PUBLIC
TREE DOWN
&&
RJSSpecial weather statement, Jul 2, 7:15 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT THU JUL 2 2015
ARZ001-010-019-OKZ068-069-030100-
WASHINGTON AR-CRAWFORD AR-BENTON AR-ADAIR OK-CHEROKEE OK-
715 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...NORTHEASTERN
CHEROKEE AND ADAIR COUNTIES UNTIL 800 PM CDT...
AT 714 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKS TO 3 MILES SOUTH OF
PRAIRIE GROVE...AND MOVING SOUTH AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAHLEQUAH...STILWELL...MOUNTAINBURG...FARMINGTON...PRAIRIE GROVE...
WEST FORK...LINCOLN...WESTVILLE...GREENLAND...WATTS...OAKS...
CHESTER...ADAIR STATE PARK...PROCTOR...BLACKBURN...SCRAPER...
CINCINNATI...DEVILS DEN STATE PARK...ELDON AND CHRISTIE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN ARKANSAS AND NORTHEASTERN OKLAHOMA.
LAT...LON 3595 9500 3616 9496 3616 9458 3601 9418
3559 9412
TIME...MOT...LOC 0014Z 352DEG 10KT 3617 9485 3592 9431
69Local storm report, Jul 2, 7:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 4 ENE TULSA 36.16N 95.86W
07/02/2015 TULSA OK PUBLIC
NUMEROUS TREE LIMBS DOWN. 11TH AND GARNETT AREA.
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:15 PM CDT | Special Weather Statement | TSA | Adair | 45 min |
| Jul 2, 7:30 PM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee, Wagoner | 3 hr |
| Jul 2, 7:34 PM CDT | Areal Flood Advisory | TSA | Tulsa | 116 min |
| Jul 2, 8:16 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 59 min |
| Jul 2, 8:29 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Jul 3, 2:58 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 47 min |
| Jul 3, 3:54 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Wagoner | 51 min |
| Jul 3, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 45 min |
| Jul 3, 4:49 PM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Jul 3, 5:32 PM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Jul 3, 5:37 PM CDT | Special Weather Statement | TSA | Pittsburg | 38 min |
| Jul 3, 6:20 PM CDT | Special Weather Statement | TSA | Sequoyah | 40 min |
| Jul 3, 6:24 PM CDT | Special Weather Statement | TSA | Pittsburg | 51 min |
| Jul 3, 6:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 52 min |
| Jul 3, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.